# SDR ASAA2022040437894

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 58,066 hours, 16,848 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: 233A3201302
- Part serial: D00419
- Condition: Unknown
- Location: Flight Compartme
- Part time: 75,880 hours, 30,684 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE HEAT A SWITCH IN AUTO THE L ALPHA VANE ANNUNCIATOR DOES NOT ILLUMINATE. GROUNDED - YES. L AOA VANE HEATS GOOD. ANNUCIATOR NOT ILLUM. SUSPECT CONTROL PANEL.  REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE REF B737-800 REF AMM 30-41-41. OPS CHECK GOOD.
